# SDR TSAA0653020

- Difficulty date: March 20, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 24031
- Aircraft time: 53,023 hours, 72,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 727a S15-18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.75 INCH CRACK AT BS 727A + 15 STR 18R.  A 15 MONTH INTERIM REPAIR COMPLETED IN ACCORDANCE WITH ALOHA'S ECO 3521.  DOUBLER 0.032 INCH, TRIPLER 0.050 INCH.  APPROXIMATE REPAIR SIZE 23" X 31".  FAA 8100.9 RECEIVED.
